# SDR SWAA2020122838456

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 54,759 hours, 28,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEXT TO FOWARD ENTRY DOOR FELL OFF.  INSTALLED EXIT SIGN, PER SIGN STANDARD INDUSTRY PRACTICES.
